# SDR SWAA2022011253148

- Difficulty date: December 14, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING 192BR; L/E HAS EROSION WITH DELAM. DOT A034-06 ; / [01] EVALUATED AND FOUND 2 EACH AREAS OF DELAM ON L/E AND BOTH ARE REPAIRABLE IAW SRM 53-40-70-2R-1 TABLE 202 AND SRM 51-70-04 REMOVED DAMAGED PLIES; CLEANED AND PREPPED AREAS FOR REPAIR IAW SRM 51-70-04-2R-1 STEPS 4 A;B;C VERIFIED REPAIR MATERIALS AS REPAIR PLIES--BMS9-8 STYLE 3K-70P (A03859); BMS9-3TY D CL7 (A37286); REPAIR RESIN--EA9390 (A54377); SEALER RESIN--EC1838 (71242); [02] OK TO BOND; [03] BONDED REPAIR; CURED 3.5 HOURS AT 200 DEGREES IAW SRM 51-70-04-2R-1 STEPS 4 D;E;F. TOOLING AAR30347 DUE 4/29/22; [04] UT IAW B737 NDT PART 4; 51-00-02. NO DEFECTS NOTED. TOOL#40084; DUE 11AUG22; [05] STEP 3 OK. OK TO PAINT; [06] RESTORED DECORATIVE FINISH IAW AMM 51-21-99-300-801 PARAGRAPH 2E(6) (A41936); [07] REPAIRED DAMAGE TO L/E OF FAIRING 192BR IAW SRM 53-40-70-2R-1; SRM 51-70-04-2R-1; NDT PART 4; 51-00-02 AND AMM 51-21-300-801; [08] VERIFIED STEPS 6-7 AND AUDITED
